Local variations in gabion structures

Clarke, S., Barr, A., Warren, J. et al. (1 more author) (2018) Local variations in gabion structures. International Journal of Protective Structures, 9 (4). pp. 415-431. ISSN 2041-4196



  • Clarke, S.
  • Barr, A.
  • Warren, J.
  • Williams, A.
Copyright, Publisher and Additional Information: © 2018 The Authors. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Gabions; moisture content; force protection; HESCO; soil; density
  • Accepted: 28 February 2018
  • Published (online): 12 April 2018
  • Published: 1 December 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
Funding Information:
FunderGrant number
Depositing User: Symplectic Sheffield
Date Deposited: 08 Mar 2018 16:00
Last Modified: 09 Oct 2020 13:25
Status: Published
Publisher: SAGE Publications
Refereed: Yes
Identification Number: https://doi.org/10.1177/2041419618766153

Share / Export